# SDR DALA2019030801532

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NLG FRAME WHEEL WELL STA 45.5 LT SIDE. (FYT). NRC 00610: NLG FRAME WHEEL WELL STA 45.5 LT SIDE WAS REPAIRED PER SRM 53-10-14-2R-2, 51-40-02-0G, AND 51-40-05-0G. (LP #0974887)
